Some systems of second-order partial differential equations
Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 159-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_1_a19,
author = {A. I. Yanushauskas},
title = {Some systems of second-order partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {159--167},
year = {1979},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_1_a19/}
}
A. I. Yanushauskas. Some systems of second-order partial differential equations. Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 159-167. http://geodesic.mathdoc.fr/item/DE_1979_15_1_a19/